MAUDE Adverse Event Report: ARTHREX, INC. VOLAR DISTAL RAD PLT TI NARROW LT 3H; BONE FIXATION PLATE

ARTHREX, INC. VOLAR DISTAL RAD PLT TI NARROW LT 3H; BONE FIXATION PLATE
Model Number VOLAR DISTAL RAD PLT TI NARROW LT 3H
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/17/2025, a sales representative reported via phone that an ar-8916vnl-03 volar distal radius plate and an ar-8724v-20 locking screw failed during a volar distal radius orif procedure on (b)(6) 2025.While inserting the screw into the most distal holes of the plate using an ar-8916tl-011 torque limiter, the screw did not lock into the plate and passed straight through.The plate and screw were removed from the patient, and the case was completed using a replacement ar-8916vnl-03 plate and another low-profile va locking screw.The patient had softer bone, which had been prepared using an elevator.The case was delayed approximately 5¿10 minutes, requiring additional anesthesia.There was no harm to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.- one unpackaged ar-8916vnl-03 serial/batch number (b)(6) was received for investigation.- functional testing was performed, which revealed that the device functions as intended.- visual inspection noted that the device is used and seems to have visible signs of force being used on the device.- no problem found.

Brand Name
VOLAR DISTAL RAD PLT TI NARROW LT 3H
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23719606
Report Number1220246-2025-05428
Device Sequence Number15565620
Product Code HRS
UDI-Device Identifier00888867130852
UDI-Public(01)00888867130852(11)250710(10)15440626
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOLAR DISTAL RAD PLT TI NARROW LT 3H
Device Catalogue NumberAR-8916VNL-03
Device Lot Number15440626
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown